Alert archive / California / Snow Advisories in 2007
Snow Advisory 3, NWS Eureka, CA
NWS Eureka, CA issued this snow advisory at Feb 20, 2007, 3:05 PM PST. It took effect at Feb 21, 2007, 4:00 AM PST. It was in force for 44 hr.
The area
The counties it named.
The facts
- Issued
- Feb 20, 2007, 3:05 PM PST (23:05 UTC)
- In effect from
- Feb 21, 2007, 4:00 AM PST
- Expired
- Feb 23, 2007, 12:00 AM PST
- In force
- 44 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS46 KEKA 202305 WSWEKA URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 305 PM PST TUE FEB 20 2007 ...SNOWFALL TO AFFECT TRAVEL ON MOUNTAIN PASSES LATE TONIGHT INTO EARLY THURSDAY MORNING... .A STRONG WINTER STORM WILL BRING HEAVY RAINFALL TO THE COAST AND COASTAL RANGES AND HEAVY SNOW OVER THE INLAND MOUNTAINS LATE TONIGHT. THE SNOW LEVEL WILL LOWER TO 3500 FT IN TRINITY COUNTY AND NORTHERN DEL NORTE AND HUMBOLDT COUNTIES LATE TONIGHT. SNOW LEVELS COULD DROP AS LOW AS 2500 TO 3000 FEET BY EARLY THURSDAY MORNING. CAZ003-004-211315- /O.UPG.KEKA.WS.A.0001.070221T1200Z-070222T1200Z/ /O.NEW.KEKA.SN.Y.0003.070221T1200Z-070222T1200Z/ NORTH COAST INTERIOR-UPPER TRINITY RIVER- 305 PM PST TUE FEB 20 2007 ...SNOW ADVISORY IN EFFECT FROM 4 AM WEDNESDAY TO 4 AM PST THURSDAY ABOVE 3500 FEET... ...WINTER STORM WATCH NO LONGER IN EFFECT... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT FROM 4 AM WEDNESDAY TO 4 AM THURSDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. A STRONG LATE WINTER STORM WILL STALL OVER NORTHERN CALIFORNIA FROM LATE TONIGHT THROUGH EARLY THURSDAY MORNING. THIS STORM WILL BRING SNOW TO ELEVATIONS ABOVE 3500 FEET. SNOWFALL AMOUNTS OF 8 TO 11 INCHES ARE POSSIBLE BY EARLY THURSDAY MORNING. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS...LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. STAY TUNED TO NOAA RADIO OR LOCAL MEDIA FOR UPDATES OR VISIT OUR WEB SITE AT WWW.WEATHER.GOV/EUREKA. $$
6 follow-up statements
000 WWUS46 KEKA 211212 WSWEKA URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 412 AM PST WED FEB 21 2007 ...SNOWFALL TO AFFECT TRAVEL ON MOUNTAIN PASSES TODAY INTO EARLY THURSDAY MORNING... .A STRONG WINTER STORM WILL BRING PERIODS OF MODERATE RAIN TO THE COAST AND COASTAL RANGES AND SNOW OVER THE INLAND MOUNTAINS TODAY AND TONIGHT. THE SNOW LEVEL WILL BE NEAR 3500 FT TODAY AND WILL LOWER TO NEAR 3000 TONIGHT IN DEL NORTE COUNTY. THURSDAY THE SNOW WILL BE IN THE FORM OF SHOWERS AS THE SNOW LEVEL LOWERS TO 2000 TO 2500 FEET. CAZ003-004-220115- /O.CON.KEKA.SN.Y.0003.000000T0000Z-070222T1200Z/ NORTH COAST INTERIOR-UPPER TRINITY RIVER- 412 AM PST WED FEB 21 2007 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST THURSDAY... A COLD FRONT WILL STALL OVER NORTHERN CALIFORNIA TODAY THROUGH EARLY THURSDAY MORNING. THIS FRONT WILL BRING SNOW TO ELEVATIONS ABOVE 3500 FEET. SNOWFALL AMOUNTS OF 8 TO 11 INCHES ARE POSSIBLE BY EARLY THURSDAY MORNING. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS...LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. STAY TUNED TO NOAA RADIO OR LOCAL MEDIA FOR UPDATES OR VISIT OUR WEB SITE AT WWW.WEATHER.GOV/EUREKA. $$ KENNEDY
000 WWUS46 KEKA 212306 WSWEKA URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 306 PM PST WED FEB 21 2007 ...FALLING SNOW LEVELS TO IMPACT INLAND TRAVEL THROUGH THURSDAY... .A COLD STORM SYSTEM OFFSHORE WILL MOVE ONSHORE OVERNIGHT. THIS WILL PRODUCE PERIODS OF RAIN AND SNOW ACROSS THE REGION THROUGH MUCH OF THURSDAY...AS SNOW LEVELS DROP AS LOW AS 2000 FEET LATE TONIGHT INTO THURSDAY MORNING. CAZ003-004-221200- /O.EXT.KEKA.SN.Y.0003.000000T0000Z-070223T0200Z/ NORTH COAST INTERIOR-UPPER TRINITY RIVER- 306 PM PST WED FEB 21 2007 ...SNOW ADVISORY NOW IN EFFECT UNTIL 6 PM PST THURSDAY... SNOW LEVELS WILL DROP TO 2000 TO 2500 FEET ACROSS MUCH OF THE REGION NORTH OF CAPE MENDOCINO OVERNIGHT. THE COLD AIR WILL CONTINUE TO SPREAD SOUTHWARD ON THURSDAY. PERIODS OF RAIN TONIGHT WILL TURN TO SHOWERS OF RAIN AND SNOW AS COLDER AIR MOVES INLAND. TRAVEL OVER MOUNTAIN PASSES WILL BECOME A BIT MORE HAZARDOUS LATE TONIGHT AND THURSDAY AS INTERMITTENT ACCUMULATIONS OF SNOW ON ROADWAYS BECOMES MORE LIKELY. SHOWERS OF RAIN AND SNOW ARE EXPECTED TO GRADUALLY DIMINISH THROUGH THE DAY THURSDAY. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS...LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. STAY TUNED TO NOAA RADIO OR LOCAL MEDIA FOR UPDATES OR VISIT OUR WEB SITE AT WWW.WEATHER.GOV/EUREKA. $$ MC
000 WWUS46 KEKA 220152 WSWEKA URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 552 PM PST WED FEB 21 2007 ...FALLING SNOW LEVELS TO IMPACT INLAND TRAVEL THROUGH THURSDAY... .A COLD STORM SYSTEM OFFSHORE WILL MOVE ONSHORE OVERNIGHT. THIS WILL PRODUCE PERIODS OF RAIN AND SNOW ACROSS THE REGION THROUGH MUCH OF THURSDAY. WIDESPREAD SNOW LEVELS WILL DROP AS LOW AS 1500 FEET...WITH SOME AREAS SEEING SNOWFALL AS LOW AS 500 FEET THROUGH THURSDAY MORNING. CAZ076-221500- /O.EXA.KEKA.SN.Y.0003.000000T0000Z-070223T0200Z/ MENDOCINO INTERIOR- 552 PM PST WED FEB 21 2007 ...SNOW ADVISORY IN EFFECT UNTIL 6 PM PST THURSDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM PST THURSDAY. SNOW LEVELS WILL DROP DRAMATICALLY OVERNIGHT FALLING TO NEAR 500 FEET IN SOME AREAS. SNOW ACCUMULATIONS OF 2 TO 4 INCHES ABOVE CAN BE EXPECTED ABOVE 1500 FEET. LOCALLY...SNOW MAY FALL AS LOW AS 500 FEET WITH 1 TO 2 INCHES OF ACCUMULATION POSSIBLE. TRAVEL OVER MOUNTAIN PASSES WILL BECOME A BIT MORE HAZARDOUS LATE TONIGHT AND THURSDAY AS INTERMITTENT ACCUMULATIONS OF SNOW ON ROADWAYS BECOMES MORE LIKELY. SHOWERS OF RAIN AND SNOW ARE EXPECTED TO GRADUALLY DIMINISH THROUGH THE DAY THURSDAY. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS...LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. STAY TUNED TO NOAA RADIO OR LOCAL MEDIA FOR UPDATES OR VISIT OUR WEB SITE AT WWW.WEATHER.GOV/EUREKA. $$ CAZ003-004-221500- /O.CON.KEKA.SN.Y.0003.000000T0000Z-070223T0200Z/ NORTH COAST INTERIOR-UPPER TRINITY RIVER- 552 PM PST WED FEB 21 2007 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THURSDAY... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THURSDAY. SNOW LEVELS WILL DROP DRAMATICALLY OVERNIGHT FALLING TO NEAR 500 FEET IN SOME AREAS. SNOW ACCUMULATIONS OF 2 TO 4 INCHES ABOVE CAN BE EXPECTED ABOVE 1500 FEET. LOCALLY...SNOW MAY FALL AS LOW AS 500 FEET WITH 1 TO 2 INCHES OF ACCUMULATION POSSIBLE. TRAVEL OVER MOUNTAIN PASSES WILL BECOME A BIT MORE HAZARDOUS LATE TONIGHT AND THURSDAY AS INTERMITTENT ACCUMULATIONS OF SNOW ON ROADWAYS BECOMES MORE LIKELY. SHOWERS OF RAIN AND SNOW ARE EXPECTED TO GRADUALLY DIMINISH THROUGH THE DAY THURSDAY. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS...LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. STAY TUNED TO NOAA RADIO OR LOCAL MEDIA FOR UPDATES OR VISIT OUR WEB SITE AT WWW.WEATHER.GOV/EUREKA. $$
000 WWUS46 KEKA 221137 WSWEKA URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 337 AM PST THU FEB 22 2007 ...LOW SNOW LEVELS WILL CONTINUE TO IMPACT INLAND TRAVEL THROUGH TODAY... .A SLOW MOVING COLD FRONT OVER NORTHWEST CALIFORNIA WILL CONTINUE TO BRING OCCASIONAL RAIN OR SNOW THROUGH TODAY. SNOW LEVEL HAS BEENS GENERALLY 1500 TO 2000 FEET...BUT A FEW COLD LOCATIONS HAVE SEEN SEVERAL INCHES OF WET SNOW AS LOW AS 500 FEET. SHOWERS WILL TAPER OFF DURING THE AFTERNOON...BUT SCATTERED SHOWERS WITH LOW SNOW LEVELS ARE EXPECTED TO CONTINUE INTO FRIDAY. CAZ003-004-076-230045- /O.CON.KEKA.SN.Y.0003.000000T0000Z-070223T0200Z/ NORTH COAST INTERIOR-UPPER TRINITY RIVER-MENDOCINO INTERIOR- 337 AM PST THU FEB 22 2007 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS AFTERNOON ABOVE 1500 TO 2000 FEET... A SNOW ADVISORY REMAINS IN EFFECT THROUGH TODAY. SNOW LEVELS WILL BE BETWEEN 1000 AND 2000 FEET TODAY...BUT MAY DROP TO 500 FEET IN A FEW AREAS. ADDITIONAL DAYTIME ACCUMULATIONS OF 2 TO 4 INCHES CAN BE EXPECTED BETWEEN 1500 AND 3000 FEET. HIGHER AMOUNTS ARE FORECAST FOR MOUNTAIN LOCATIONS ABOVE 3000 FEET. TRAVEL RESTRICTIONS HAVE BEEN IN PLACE OVERNIGHT IN THE HIGHER ELEVATIONS OF NORTHWEST CALIFORNIA. HAZARDOUS TRAVEL CONDITIONS CAN BE EXPECTED TODAY WITH SNOW ACCUMULATION ON THE HIGHWAYS. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS...LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. STAY TUNED TO NOAA RADIO OR LOCAL MEDIA FOR UPDATES OR VISIT OUR WEB SITE AT WWW.WEATHER.GOV/EUREKA. $$ CWS
000 WWUS46 KEKA 221849 WSWEKA URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 1049 AM PST THU FEB 22 2007 ...LOW SNOW LEVELS WILL CONTINUE TO IMPACT INLAND TRAVEL THROUGH TONIGHT... .A COLD UNSTABLE AIR MASS WILL CONTINUE TO PUSH ASHORE OVER NW CALIFORNIA AND BRING RAIN OR SNOW SHOWERS TO THE REGION TODAY AND TONIGHT. SNOW LEVELS ARE BETWEEN 500 AND 1500 FEET ACROSS THE AREA. BUT STRONGER SHOWERS ARE ALSO BRINGING A MIX OF SNOW AND SMALL HAIL DOWN TO NEAR 100 FEET IN THE COASTAL ZONES. SHOWERS WILL PERSIST OVERNIGHT...BUT TAPER OFF AFTER MIDNIGHT AS THE COLDEST AIR ALOFT PUSHES EAST OF THE AREA. CAZ003-004-076-230800- /O.EXT.KEKA.SN.Y.0003.000000T0000Z-070223T0800Z/ NORTH COAST INTERIOR-UPPER TRINITY RIVER-MENDOCINO INTERIOR- 1049 AM PST THU FEB 22 2007 ...SNOW ADVISORY NOW IN EFFECT UNTIL MIDNIGHT PST TONIGHT... THE SNOW ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT PST TONIGHT. SNOW LEVELS WILL REMAIN LOW TODAY AND TONIGHT...AS SNOW SHOWERS BRING AN ADDITIONAL 2 TO 5 INCHES OF SNOW TO THE REGION. SNOW LEVELS OVER HUMBOLDT...DEL NORTE...AND TRINITY COUNTY WILL RANGE FROM 500 TO 1000 FEET. FARTHER SOUTH OVER MENDOCINO COUNTY SNOW LEVELS WILL RANGE FROM 1500 TO 2000 FEET. SOME TRAVEL RESTRICTIONS REMAIN IN PLACE THIS AFTERNOON IN THE HIGHER ELEVATIONS OF NORTHWEST CALIFORNIA. HAZARDOUS TRAVEL CONDITIONS CAN BE EXPECTED THROUGH TONIGHT WITH SNOW ACCUMULATION ON THE HIGHWAYS. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS...LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. STAY TUNED TO NOAA RADIO OR LOCAL MEDIA FOR UPDATES OR VISIT OUR WEB SITE AT WWW.WEATHER.GOV/EUREKA. $$
000 WWUS46 KEKA 230819 WSWEKA URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 1219 AM PST FRI FEB 23 2007 CAZ003-004-076-230930- /O.EXP.KEKA.SN.Y.0003.000000T0000Z-070223T0800Z/ NORTH COAST INTERIOR-UPPER TRINITY RIVER-MENDOCINO INTERIOR- 1219 AM PST FRI FEB 23 2007 ...SNOW ADVISORY HAS EXPIRED... THE SNOW ADVISORY THAT WAS ISSUED FOR NORTHWEST CALIFORNIA IS NO LONGER IN EFFECT. OCCASIONAL SNOW SHOWERS ARE EXPECTED TO CONTINUE INTO THE EARLY MORNING HOURS... BUT ADDITIONAL ACCUMULATION WILL BE LIGHT. $$
What forecasters said that day
The local office's own words before this snow advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this snow advisory went out at Feb 20, 5:15 AM PST, 9 hours 50 minutes earlier.
Area forecast discussion, Feb 20, 5:15 AM PST, 9 hours 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EUREKA CA 515 AM PST TUE FEB 20 2007 .SYNOPSIS...A COLD FRONT WILL MOVE INTO NORTHERN CALIFORNIA THIS AFTERNOON AND STALL OVER THE REGION TONIGHT. THE FRONT WILL BRING RAIN AND HIGH ELEVATION SNOWFALL TO THE AREA THROUGH WEDNESDAY NIGHT. RAIN AND SNOW SHOWERS AND VERY LOW SNOW LEVELS WILL IMPACT THE AREA THURSDAY AS A VERY COLD AIR MASS MOVES OVER THE REGION. && .DISCUSSION...A VERY COLD AIR MASS IS EVIDENT IN THE OVERNIGHT SATELLITE IMAGERY NORTH OF A COLD FRONT CURRENTLY EXTENDING SOUTHWEST FROM NEAR PORTLAND OREGON TO NEAR HAWAII. SATELLITE IMAGERY ALSO SHOWS A VORTICITY MAX NEAR 40N 146W MOVING EASTWARD WHICH SHOULD DEVELOP A WAVE ON THE COLD FRONT. THE MAIN FORECAST PROBLEM OVERNIGHT WAS THE SNOW LEVELS AND THE QPF FOR TONIGHT THROUGH EARLY THURSDAY MORNING. THE MODELS ARE CONSISTENT WITH THE MOVEMENT OF THE FRONT AS IT MOVES INTO SOUTHERN OREGON AND NORTHERN CALIFORNIA. THE MODELS INDICATE THE UPPER LEVEL TROUGH WILL CONTINUE TO DIG TONIGHT INTO WEDNESDAY AND SO THE FRONT IS EXPECTED TO STALL OVER NORTHERN CALIFORNIA LATE TONIGHT THROUGH WEDNESDAY NIGHT. THERE ARE STILL SOME DISPARITIES BETWEEN THE NAM AND THE GFS ON HOW MUCH QPF WILL RESULT FROM THIS STALLED FRONT. THE GFS IS THE WETTER MODEL. FOR THE QPF VALUES...I USED THE VALUES FROM THE RFC. THE FRONT IS SUPPORTED BY A SOUTHWESTERLY 120 TO 130 KNOT JET WEDNESDAY AND WEDNESDAY NIGHT. THIS WILL FURTHER ADD THE LIFT AND DYNAMICS NEEDED TO PRODUCE PRECIPITATION. THE SNOW LEVELS WILL START OUT TODAY NEAR 4000 FEET...BUT WILL LOWER TO NEAR 3500 FEET BY THIS EVENING IN NORTHERN DEL NORTE COUNTY. BY EARLY THURSDAY MORNING THE SNOW LEVELS WILL HAVE FURTHER LOWERED TO NEAR 2500 FEET IN NORTHERN DE NORTE COUNTY AND 3000 FEET IN TRINITY COUNTY. WITH BOTH MODELS SHOWING AMPLE MOISTURE WITH THE FRONT...HAVE ISSUED A WINTER STORM WATCH FOR HEAVY SNOWFALL STARTING WEDNESDAY AT 12Z AND ENDING THURSDAY AT 12Z FOR ELEVATIONS ABOVE ABOVE 3500 FEET. SNOWFALL OF 12 TO 18 INCHES ARE POSSIBLE DURING THIS 24 HOUR PERIOD. THE MODEL GUIDANCE REMAINS CONSISTENT IN BRINGING THE VERY COLD AIR MASS ASHORE LATE WEDNESDAY NIGHT INTO THURSDAY...WITH 700MB TEMPS DROPPING TO AROUND -14 DEGREES CENTIGRADE BY THURSDAY. THIS SHOULD SUPPORT SNOW LEVELS AROUND 1500 FEET OR LOWER...WITH ICE PELLET SHOWERS IMPACTING THE COAST ZONES. GFS AND NAM STILL INDICATE 850-500MB LAPSE RATES AROUND 7.5C/KM AND LIFTED INDUCES NEAR 1C AS 500MB TEMPERATURES PLUMMET TO -33C ON THURSDAY AND THURSDAY NIGHT. THUS HAVE CONTINUED SLIGHT CHANCE FOR THUNDERSTORMS IN THE COASTAL WATERS AND COASTAL LAND ZONES FOR THURSDAY AND THURSDAY NIGHT. THE SHOWERS WILL GRADUALLY DECREASE ON FRIDAY AS A WEAK SHORT WAVE RIDGE MOVES ACROSS NORTHERN CALIFORNIA FRIDAY NIGHT INTO SATURDAY MORNING. THEN BY SATURDAY NIGHT ZONAL FLOW RETURNS TO THE WEST COAST AND A CHANCE FOR RAIN IS FORECAST NORTH OF CAPE MENDOCINO WITH SLIGHT CHANCE SOUTH OF THE CAPE FOR SATURDAY NIGHT THROUGH SUNDAY NIGHT. AN UPPER LEVEL TROUGH DIGS INTO THE EASTERN PACIFIC ON MONDAY...THIS WILL BRING A CHANCE FOR WIDESPREAD PRECIPITATION TO THE THE ENTIRE CWA FOR MONDAY CONTINUING INTO EARLY NEXT WEEK. KENNEDY && .AVIATION...WARM AIR ADVECTION AND SHALLOW MOISTURE INFLOW AHEAD OF AN APPROACHING COLD FRONT...HAS BEEN PRODUCING MOSTLY CLOUDS. FEW SHOWERS GLIDING UP FROM THE SOUTHWEST HAS BEEN GENERATING OCCASIONAL MVFR CONDITIONS AT CEC AND ACV AIRPORTS...ALONG THE NORTH COAST OF CA. COLD FRONT WAS APPROACHING FROM THE NW EARLY THIS MORNING. FNTL PASSAGE IS EXPECTED THIS AFTERNOON ALONG THE COAST. LOW IFR AND IFR CONDITIONS ARE LIKELY IN MODERATE RAINFALL AFTER 20Z. SW WINDS WILL INCREASE ALOFT IN THE BOUNDARY LAYER...3000 FEET ABOVE GROUND...FOR A BUMPY RIDE THIS AFTERNOON/EVENING WITH FROPA. COLDER AIR ALOFT AND LOWER STABILITY SPREADS TO COAST BEHIND FRONT TONIGHT AND WED. DJB && .MARINE...NOAA BUOYS (14 AND 22 BOTH INSIDE 20NM) HAVE BEEN RUNNING 2-3 FEET BELOW WAVE WATCH MODEL OUTPUT. THESE 2 BUOYS HAVE BEEN WELL BELOW SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS CRITERIA...EVEN BASED ON THE WAVE STEEPNESS...SINCE YESTERDAY EVENING. OFFSHORE BUOYS 2...5 AND 59 TOTAL WAVE HEIGHTS WERE IN MUCH BETTER AGREEMENT WITH THE LATEST RUN OF THE EASTERN NORTH PACIFIC (THE ENP) REGIONAL WAVE WATCH MODEL. OFFSHORE WAVE PERIODS FROM NOAA BUOY 2...EVEN AT 13 FT...WERE TOO LOW (10-11 SECONDS) TO SUPPORT SWELL DECAY GREATER THAN 10 FT INTO THE NW CA WATERS TODAY ENP CONTINUES TO INDICATE A LONGER PERIOD GROUP...14 TO 15 SECONDS...PASSING THE OFFSHORE BUOYS...2 AND 5...THIS AFTERNOON AND EVENING. GFS (ENP) WINDS OFFSHORE COMPARED WELL WITH THE OFFSHORE BUOYS. BUOY 5 WAS PROMISING...WITH WAVE HGTS UP TO 19 FEET AS OF 10Z. CONFIDENCE WILL INCREASE FURTHER ONCE WAVES DISPERSE AND PASS BUOY 2 THIS EVENING WITH 14-15 SECONDS. FRONT PASSAGE TODAY SHOULD BE SUFFICIENTLY STRONG TO GENERATE LOW END ADVISORY LEVEL SW WINDS FOR SMALL CRAFT...15-25 KTS. GFS AND NAM DIFFER ON FNTL WAVE/SRLY COASTAL JET DEVELOPMENT ON WED. FOR NOW HAVE BLENDED/WASHED OUT THE SOLUTIONS. BEYOND WED...NO SIGNIFICANT WIND IN THE COASTAL WATERS IS EXPECTED AT THIS TIME. DJB && .EKA WATCHES/WARNINGS/ADVISORIES... SMALL CRAFT ADVISORY FOR WINDS FROM PT ST GEORGE TO CAPE MENDOCINO OUT 60NM. SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS FROM PT ST GEORGE TO POINT ARENA OUR 60NM. WINTER STORM WATCH FOR THE NORTH COAST INTERIOR AND UPPER TRINITY RIVER ZONES. && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
Hazardous weather outlook, Feb 20, 5:18 AM PST, 9 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 518 AM PST TUE FEB 20 2007 CAZ003-004-211300- NORTH COAST INTERIOR-UPPER TRINITY RIVER- 518 AM PST TUE FEB 20 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY FOR WEDNESDAY...A STRONG LATE WINTER STORM WILL STALL OVER NORTHERN CALIFORNIA. THIS STORM WILL BRING HEAVY SNOW ABOVE 3500 FEET. SNOWFALL AMOUNTS OF 12 TO 18 INCHES ARE POSSIBLE IN TRINITY COUNTY...EASTERN DEL NORTE AND HUMBOLDT COUNTIES...AND NORTHEASTERN MENDOCINO COUNTY BY EARLY THURSDAY MORNING. THUS A WINTER STORM WATCH FOR SIGNIFICANT SNOWFALL ABOVE 3500 FEET HAS BEEN ISSUED. SEE SFOWSWEKA AND WWUS46 KEKA FOR MORE INFORMATION. .SPOTTER INFORMATION STATEMENT...SPOTTERS ARE ENCOURAGED TO CALL WITH ANY REPORTS OF SNOW ACCUMULATION OR ANY OTHER SIGNIFICANT WEATHER EVENTS. KENNEDY
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 20, 4:24 AM PST | Winter Storm Watch | EKA | 11 hr |
Nearby
Snow Advisories in California, 2007Every snow advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.